Skip to main content


A Mathematician’s View of Evolution

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations


Corresponding author

Correspondence to Granville Sewell.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sewell, G. Opinion. The Mathematical Intelligencer 22, 5–7 (2000).

Download citation

  • Published:

  • Issue Date:

  • DOI:


  • Random Character
  • Structural Analysis Computer Program
  • Major Evolutionary Transition
  • Life Magazine
  • Darwinian Explanation